:( HELP! I have pain and stiffness in my spine (sacroiliac area) and stiffness in my neck. The spine pain is worse in the mornings and gets better if I bend forward. Also, I can not walk too long, because my leg muscles hurt when I stand up, and get very heavy, painful and stiff when I walk for about 20 minutes. I have to sit down all the time to stop the pain. The doctor said I have symptoms of neurogenic claudication (nerve compression). I also told the doctor that I could not kneel and get up. So he asked me to stand on my toes and on one leg, and I could ‘not’ do these things. My doctor ordered an MRI of my lumbar spine (not my sacral spine), and of my neck. They showed multi-level degenerative disc disease (DDD), facet disease and foraminal encroachment (moderate.) He said it was not bad enough to cause my symptoms. He also took blood tests for inflammation, rheumatoid arthritis and muscle enzymes. He said they were normal. Please tell me if I could still have neurogenic claudication that was missed on the MRI, or something else. :confused: Should I have an MRI of my pelvis? And would DDD cause my spine to sink down a little when I am standing and cause nerve compression that would not be seen on the MRI, that was taken when I was lying down? I need to find answers here. I am becoming disabled, have severe morning stiffness, and I feel sick every day. Also my muscles stiffen up after sitting, and I have trouble getting out of my seat. I hope a doctor sees this and can give me some ideas and suggestions to bring to my doctor. Thank you so much! PS: I also have hyperlipidemia and my ANA (by EIA method) was positive at 2.9 (reference range -1.5.) But my ENA test was normal. The doctor never followed up on this.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?